# SDR ASAA2018110826774

- Difficulty date: July 20, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 02851
- Aircraft time: 40,944 hours, 12,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219520400
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM BETWEEN FR66 AND FR70 AT Y464 HAS CORROSION AT MOUNT HARD POINT. GROUNDED - YES. REMOVED FLOOR BEAM AND REPLACED WITH NEW PER AIRBUS A320 SRM 53-41-14.
